BSU bulletin
Mathematics, Informatics
LoginРУСENG

BSU bulletin. Mathematics, Informatics

Bibliographic description:
Machulis V. V.
COMPARISON OF THE NUMBER OF LIMIT CYCLES OF GENERALIZED LIENARD SYSTEMS OBTAINED BY VARIOUS METHODS // BSU bulletin. Mathematics, Informatics. - 2017. №1. . - С. 10-17.
Title:
COMPARISON OF THE NUMBER OF LIMIT CYCLES OF GENERALIZED LIENARD SYSTEMS OBTAINED BY VARIOUS METHODS
Financing:
Codes:
DOI: 10.18101/2304-5728-2017-1-10-17UDK: 517.938
Annotation:
The article presents the computation data for the maximum number of low- amplitude limit cycles for two types of generalized polynomial systems of differen- tial equations that formally coincide in a certain set of particular cases. The first technique is based on the method of averaging and our own algorithm for calculat- ing Lyapunov quantities computation, the second technique — on investigation of influence of small perturbations on the Hamiltonian system. Contrary to expecta- tions, various techniques in some cases give inconsistent results.
Keywords:
limit cycle, generalized Lienard equation, Hilbert’s 16th problem, weak focus.
List of references: